# SDR 06FDEA2683

- Difficulty date: July 25, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 47,790 hours, 8,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6313
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD FUSELAGE FOUND WITH SKIN DEFORMATION AT BODY STA Y = 595 THROUGH Y = 625, LONGERON 36R TO 48R.  RIGHT HAND FWD FUSELAGE SKIN STA 595 TO STA 623 LONGERON 36 TO 48 AREA REPAIRED AS PER SRM 53-20-00 FIG 10 VOL I.  FABRICATED REPAIR SKIN AS PER FEDEX EA 1-5330-102130, TITLE: FUSELAGE - PLATES & SKINS - REPLACE SKIN P/N NCA6313 STA 595 TO 625.  CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
